# SDR C2XA08SH162

- Difficulty date: December 18, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 501
- Aircraft time: 17,811 hours, 13,474 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK LT AILERON LOWER SHROUD HAD CORRODED BONDING PLATE.  MX REPAIRED LT LOWER AILERON SHROUD IAW EC 5750-01315 (E).  THE ACFT WAS APPROVED TO RETURN TO SERVICE.
